Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A non-involutorial space transformation associated with a $Q_{1,n}$ congruence


Author: M. L. Vest
Journal: Bull. Amer. Math. Soc. 48 (1942), 767-773
DOI: https://doi.org/10.1090/S0002-9904-1942-07780-9
Cited work: Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 309--312
MathSciNet review: 0007285
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07780-9